MAUDE Adverse Event Report: MICROVENTION INC HYDROSOFT-3D; DEVICE, NEUROVASCULAR EMBOLIZATION

MICROVENTION INC HYDROSOFT-3D; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number 7110-0208-3D-A2
Medical Device Problem Codes Unraveled Material (1664); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
No additional information was received.
 
Additional Manufacturer Narrative
Investigation conclusion: the investigation of the returned coil system found the pusher bodycoil stretched at the distal section with the lead wires broken and exposed, and the implant stretched and broken, which is consistent with the alleged product issue.The pusher heater coil was found burnt, indicating thermal detachment did occur.The portion of the implant distal to the break site was not returned for evaluation.The stretched and broken condition of the pusher and implant is consistent with the device experiencing force that exceeded the tensile strength of the pusher and implant causing the lead wires and implant to separate in two pieces.The microcatheter used in the procedure was not returned for evaluation, so the investigation could not determine if it had caused or contributed to the reported complaint.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported: during a neuro procedure involving an aneurysm coiling, the patient experienced an intra-procedural stroke.It appears that the coil completely unraveled, and one of the wires detached, which caused blood to adhere to it and contributed to the stroke.They were able to recover the broken wire using trevo and successfully completed the procedure with a thrombectomy.The patient is doing well.No other information was provided.

Brand Name
HYDROSOFT-3D
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21103813
Report Number2032493-2025-00041
Device Sequence Number9171681
Product Code HCG
UDI-Device Identifier00816777025401
UDI-Public(01)00816777025401(11)241003(17)290930(10)0000722278
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7110-0208-3D-A2
Device Lot Number0000722278
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown